MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 05860636001
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number was (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable sodium results from the cobas 6000 c 501 analyzer.Sample (b)(6) initial result was 130 mmol/l and a repeat result was 139 mmol/l from the same and from another cobas c501.Sample (b)(6) initial result was 144 mmol/l and the repeat result was 151 mmol/l from the same and from another cobas c501.Sample (b)(6) initial result was 129 mmol/l and the repeat result was 135 mmol/l from the same analyzer and 134 from another cobas c501.Sample (b)(6) initial result was 124 mmol/l and the repeat result was 131 mmol/l from the same analyzer and 129 from another cobas c501.The repeat results were believed correct.
 
Additional Manufacturer Narrative
The field service engineer found the ise electrodes were damp with moisture.He cleaned and conditioned the electrodes and back-flushed the pinch tube.He performed ise checks that were acceptable and the customer ran calibration and qc with results within the specified ranges.The field service engineer ran successful precision.The investigation determined the service actions resolved the issue.

Brand Name
COBAS 6000 C (501) MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key19119355
Report Number1823260-2024-01179
Device Sequence Number20480521
Product Code JJE
UDI-Device Identifier08430215011546
UDI-Public08430215011546
Combination Product (Y/N)Y
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/06/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05860636001
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/28/2024
Supplement Date Received by Manufacturer05/02/2024
Initial Report FDA Received Date04/16/2024
Supplement Report FDA Received Date05/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age8 MO
Patient SexMale